Most Drs recommend giving these meds 6 weeks unless there are such terrible side effects that you can't tolerate them. You've been on this med for 5 weeks and you're feeling even worse on top of the eye twitching. I would recommend seeing your Dr to get off Effexor and to try something different. I do think it's a possibility that the eye twitching is from this med.
was on prozac for 5 weeks aswell came off that but i am feeling the same on theses awful my docs tells me to stay on it longer but i feel better off the meds than on it i just want some thing to gave me a we lift and help with my anxiety i am begin to thing there is no meds out there to help me
This is a very stimulating anti-depressant, and as it can be very hard to stop taking, I'd quit it sooner rather than later if you feel it's not the drug for you. Both of the meds you mention are stimulating ones, so if your primary problem is anxiety these can be a problem for many people.
see how i get on thanks would love to hear more
In your post you mention both depression and anxiety. Can you say if you were prescribed Prozac and Effexor for both of these, or just for the anxiety? Did you start getting depression because of meds is basically what I'm asking.
Are these the only 2 meds you've tried so far? If so, you may want to think about trying another newer med.
Are you in therapy? If not, I would highly recommend it because it could help you with your anxiety and depression, if depression is a problem too when not on these meds.
for both depression and anxiety been on zoloft as well it coming up to my 7 week on effexor and feel awfull is there any meds that will help me
All I can tell you is that stimulating antidepressants aren't used for people with anxiety as a primary problem, but can be helpful if the anxiety is a result of the depression, which is often the case. From what you say the ssris and tricyclics are probably more in line than the snris, but only experience can tell as results are very individual. Again, if you believe this med isn't the one for you, the quicker you taper off the less chance you'll have of the difficulty of coming off this class of medication. Don't quit it abruptly. These are things you want to discuss with your psychiatrist, which will go a long way to learning if the psychiatrist has a clue or is just putting in time.
I Just started on Effexor XR 75mg and already experiencing insomnia. I might ask the doc to switch me over to Zoloft for social anxiety.
thats it 7 weeks on this no good going back to doctor
Do you suffer from insomnia, headaches, bizarre dreams and large pupils from taking Effexor also?
Please be very careful when taking Effexor, it known to be very difficult to come off of. DO NOT QUIT THEM COLD TURKEY! I had a horrible time weaning off of it, please consult our DR. before you do anything.
Did Effexor help with your depression or anxiety after a few weeks starting on these meds at all. It will be 2 weeks this Thursday coming since I started on Effexor and not a great deal of improvement as yet. My psychologist mentioned that these meds can take up too a month before feeling any real benefits from them.